MathSciNet Relay Station
MathSciNet bibliographic data
MR1738446 (2001e:11052) 11F70 (11R39 11S37 22E50 22E55)
Henniart, Guy Une preuve simple des conjectures de Langlands pour ${\rm GL}(n)$ sur un corps $p$-adique. (French) [A simple proof of the Langlands conjectures for ${\rm GL}(n)$ over a $p$-adic field] Invent. Math. 139 (2000), no. 2, 439–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement